Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Axel

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Axel

  • Rank
    New Member
  1. enemi, I don't want to make you worried or hesitant in taking the medication any further but with Accutane you need a derm that is diligent and thorougher to ensure that throughout the treatment every pre-caution is taken to minimize any damage to your body. The reason i say this and although it is a low-dosage as already mentioned, he/she should have taken a blood test before prescribing it. I don't mean to generalize but many dermatologists are fairly relaxed in prescribing this medication, e
  2. Oratane is a generic brand for Roaccutane/Accutane. If your derm has assessed your situation and has recommended accutane, then you should take it. Your derm may have explained this to you but in any case just do a bit of research first, as it is a very powerful drug and has some serious side effects. Also, get some regular bloods tests to make sure your coping with it. It took about a month for me personally to see results, nothing has ever worked either. A lot of people have already been thr
  3. Did you change your diet in conjunction with this, a sudden increase in proteins and cholesterol (eggs, milk) etc could be quite taxing to the liver if it is not used to dealing with them on top of accutane. Yes, I have been eating at least 2 cans of tuna daily, a protein (whey) shake every other day + creatine w/ fruit juice, eating lots of nuts and about 2-3 eggs a day. Not to mention the increase in red meat intake. This all started with my weight training program two weeks after being
  4. Hello all, It's actually been 6 years since i last posted here and yes, i still suffer from ance!!!! After trying everything under the sun, I had to be referred to a dermatologist to get a prescription of Accutane. I am currently on my third month of treatment. I last had my blood test 3 weeks ago and the derm rang me this morning to inform me that there is a slight abnormality with my liver. The derm advised me to continue taking the medication if there weren't any extreme side effects (i.e.
  5. Hi, I've been on the regimen for about 6 months now, sometimes i'm completely clear but you can notice patches on my skin which are red from old acne. However lately it seems the acne has 'moved' over to other places including my head and back which are even more painful but less noticeable. Anyone had the same problem?
  6. some people think "accutane" is the cure for everything, typically these people think you need a hospital visit when you get a headache or take antibiotics for head aches.
  7. I'm on the fourth week of the regimen, i was also prescribed minocyline by my doctor. I had an alergic reaction yesterday to mino after taking them for 4 weeks. I started getting hives so i immediately stopped taking them and notified my doctor he then switched me to doxy i skipped a dose yesterday. Today i've got 1 huge cryst on my cheek i'm just hoping it's normal cause the regimen and mino were working really good (only had red spots that were fading..) up until yesterday when i had the ale
  8. I've been on Dan's regimen for about 3 weeks now, my doctor has also prescribed me minocycline for 3 months. I started the regimen and starting taking minocycline at about the same time. My skin is also clear with a few red spots here and there the results are almost identical to what i've read on the what to expect page. I'm wondering if it was the anti-biotics or the regimen that cleared my skin up...Has anyone else come across similar results?
×